MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC CATH PKGD: WEDGE 6 FR 110 CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL LLC CATH PKGD: WEDGE 6 FR 110 CM; CATHETER, FLOW DIRECTED
Catalog Number AI-07126
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the balloon inflated normally during the inflation test before use.However, it did not inflate enough after the catheter was inserted into the patient.Therefore, it was removed and replaced with a new kit of the same lot, inserted at the same insertion site to complete the procedure.No injury to the patient occurred." the patient status is reported as "fine".
 
Additional Manufacturer Narrative
Qn#: (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4), the reported complaint of balloon would not inflate in use could not be confirmed as the product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint was undetermined.No further action required at this time.Teleflex will continue to monitor and trend on complaints of this nature.
 
Additional Manufacturer Narrative
Qn# (b)(4).Udi related data quality updates only section d.4.-unique identifier (udi)# corrected to (b)(4).Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
CATH PKGD: WEDGE 6 FR 110 CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville 27560
MDR Report Key18096909
Report Number3010532612-2023-00633
Device Sequence Number12180255
Product Code DYG
UDI-Device Identifier00801902002877
UDI-Public(01)00801902002877(11)221007(17)240228(10)16F22K0010(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2024
Device Catalogue NumberAI-07126
Device Lot Number16F22K0010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2023
Supplement Date Received by Manufacturer12/15/2023
Not provided
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date12/18/2023
10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.; N/A.
Patient SexUnknown